# SDR DL757952083

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Condition: Damaged
- Location: Bagg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REAR BAG BIN DOOR, FWD BOTTOM CORNER DAMAGED.  REPAIRED PER SRM 52-30-01.  FOUND AT LTR CHECK.
